Volume 9, issue 1 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The topological cyclic Deligne conjecture

Paolo Salvatore

Algebraic & Geometric Topology 9 (2009) 237–264
Abstract

Let O be a cyclic topological operad with multiplication. In the framework of the cosimplicial machinery by McClure and Smith, we prove that the totalization of the cosimplicial space associated to O has an action of an operad equivalent to the framed little 2–discs operad.

Keywords
cyclic operad, deligne conjecture, framed little discs
Mathematical Subject Classification 2000
Primary: 18D50
Secondary: 55P48
References
Publication
Received: 25 June 2008
Revised: 5 November 2008
Accepted: 18 November 2008
Published: 6 February 2009
Authors
Paolo Salvatore
Università di Roma Tor Vergata
Dipartimento di Matematica
Via della Ricerca Scientifica
Roma 00133
Italy
http://www.mat.uniroma2.it/~salvator/